Medications plus water I drink going into the bowel drainage bag?
Ostomy - 100.0% - 2 votes
Bowel drainage concerns. - 0.0% - 0 votes
Chronic upper thigh pain. - 0.0% - 0 votes
Losing weight gained from medications - 0.0% - 0 votes
Posted 12/2/2019 12:08 PM (GMT -7)
Hi! What to do when every bit of water I drink goes into the bag instead of my system to help my kidneys do the job they are there for.
First off, I have an indwelling catheter plus the ostomy which came after I had stools pack up in the small intestine.
The doctor decided to cut out 14 inches of the bowel out and put in the ostomy plus a mucus draining bag. So I have two bags to take care of. I am now 82 years old. I have a lot of problems. Paralized from the waist down from a spinal injury in the lumbar section from an auto crash over 45 years ago. I am now bedridden. Then one thing after another started to happen to me.
Back to the water problem, has anyone talked with their doctor about it and want to share the info. It would be so appreciated. I plan on messaging one of my doctors and whatever I am told, I will gladly share it. Every little bit helps.
What about all the medications we take, do they just go into the bag, I have found whole potassium tabs within the stools. So some may have dissolved & ended up in the bag. I am going after this one Gun Ho!
Posted 12/5/2019 6:12 AM (GMT -7)
Have you tried taking your water + meds with a salty snack like potato chips?
(With regards to potassium, that is normal to pass the tabs whole - ask your doctor for liquid potassium instead.)